Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Stomach upset if water drunk empty stomach, acidity, reduced appetite, improper bowel bulk. Reasons ?

I have a stomach upset if i drink water empty stomach before exercizing in the morning. I develop acidity, reduced appetite , improper bowel bulk . On days, when i don t exercise, i feel hungry often, the whole day, have proper bulk in my bowels. Plz help, i only get time to work-out in the morning . I am a 24 year old male . My height is 5 6 , weigh 72kgs. I had lost a lot of weight due to this problem, 1.5 years back. My mail is - YYYY@YYYY .
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Pulmonology 's  Response
I read carefully all your concerns and in my opinion it may be related with:
- stomach problems like gastritis, ulcer
- dyspeptic syndrome
-gallbladder problems.
you need to be evaluated with
-blood work
- abdominal ultrasound
- upper endoscopy
wishing you fast recovery.
Answered: Fri, 3 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor